# SDR 20000427SH011

- Difficulty date: April 27, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FUSELAGE SKIN AT BS 950 JUST OUTBOARD OF STR 26L ZONE 5.  REF:  SUN COUNTRY A/L, W/C NR 5247.  NON-ROUTINE NR 22323.  TYPE INSPECTION - D-CHECK.  REPAIRED IAW TIMCO-REO NR S00022.  (X)
